A new proof of Morley's theorem

Alain Connes

Publications Mathématiques de l'IHÉS (1998)

  • Volume: S88, page 43-46
  • ISSN: 0073-8301

How to cite


Connes, Alain. "A new proof of Morley's theorem." Publications Mathématiques de l'IHÉS S88 (1998): 43-46. <http://eudml.org/doc/104148>.

author = {Connes, Alain},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {Morley's theorem; angle trisectors; affine group},
language = {eng},
pages = {43-46},
publisher = {Institut des Hautes Etudes Scientifiques},
title = {A new proof of Morley's theorem},
url = {http://eudml.org/doc/104148},
volume = {S88},
year = {1998},

AU - Connes, Alain
TI - A new proof of Morley's theorem
JO - Publications Mathématiques de l'IHÉS
PY - 1998
PB - Institut des Hautes Etudes Scientifiques
VL - S88
SP - 43
EP - 46
LA - eng
KW - Morley's theorem; angle trisectors; affine group
UR - http://eudml.org/doc/104148
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.